# SDR CA030915012

- Difficulty date: September 10, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,747 hours
- Engine: Allsn 250C20
- System (JASC): 7600 · Engine Controls
- Part: Comparator
- Part number: 410MV
- Condition: Damaged
- Location: Droop
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED DROOP IN RPM AT TAKEOFF. FLEW TO BASE WITH NO PROBLEM. CHANGED OUT GOVERNOR. COULD NOT RIG CONTROLS AS PER MAINTENANCE MANUAL. INVESTIGATION RESULTED IN FINDING INOPERATIVE DROOP COMPENSATOR DUE TO SHEARED RIVET. RIVET REPLACED, CONTROLS RIGGED. OPS NORMAL.
